Advanced

Stability for the periodic Camassa-Holm equation

Lenells, Jonatan LU (2005) In Mathematica Scandinavica 97(2). p.188-200
Abstract
We use integrability to prove the stability of smooth periodic solutions of the Camassa-Holm equation. In particular, the smooth periodic traveling wave solutions are shown to be orbitally stable.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Mathematica Scandinavica
volume
97
issue
2
pages
188 - 200
publisher
Matematisk Institut
external identifiers
  • wos:000235118200002
  • scopus:31144456675
ISSN
0025-5521
language
English
LU publication?
yes
id
41118056-b41e-4fbf-b982-1a60a42d4a46 (old id 209508)
date added to LUP
2007-09-28 12:48:31
date last changed
2017-05-28 04:20:29
@article{41118056-b41e-4fbf-b982-1a60a42d4a46,
  abstract     = {We use integrability to prove the stability of smooth periodic solutions of the Camassa-Holm equation. In particular, the smooth periodic traveling wave solutions are shown to be orbitally stable.},
  author       = {Lenells, Jonatan},
  issn         = {0025-5521},
  language     = {eng},
  number       = {2},
  pages        = {188--200},
  publisher    = {Matematisk Institut},
  series       = {Mathematica Scandinavica},
  title        = {Stability for the periodic Camassa-Holm equation},
  volume       = {97},
  year         = {2005},
}